Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delayed periods, had taken antibiotic for green diarrhea, mef-proxyvon in earlier cycle, usually get delay with antibiotics. Advice?

Hi, i hv my last period on 30.9 have32 days period cycle. my periods due date was 2octbr still i haven t ....i have painful period,ths why i took medicine named MEF-PROXYVON,during my last period....and i have green diehria last month ,and took other anti biotic for this...i hv aproblm...if i take anti biotic...amy period delayed 2\3 i cant i pragnent or its a just a side effct of anti question is a after exciding my due date... how much day after i should do my pragnancy test
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Given your history of delayed cycles after using antibiotics, you can wait for a couple of days to see if you get a period. Normally, home pregnancy tests can read well when performed 3-7 days after a missed period and with a fresh early morning sample of urine. You can either do a HPT or go for an estimation of the serum beta-hCG titres if you fail to see your period in a week. The blood test gives you a better prediction as it is sensitive and specific. If still in doubt, a trans-vaginal sonogram clears it all. Hope this helps.
Answered: Tue, 1 Dec 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor